4 doctors weighed in:

If a person is on hormone replacement therapy, can this subsequently affect or cause post menopausal bleeding and pelvic pain?

4 doctors weighed in
Dr. Andrew Lipton
Holistic Medicine
2 doctors agree

In brief: hRT

Yes, hormone replacement can affect the uterus, bleeding and pelvic pain.
Your levels should be evaluated.

In brief: hRT

Yes, hormone replacement can affect the uterus, bleeding and pelvic pain.
Your levels should be evaluated.
Dr. Andrew Lipton
Dr. Andrew Lipton
Thank
Dr. Scott Shapiro
Anti-Aging Medicine

In brief: Possibly

Depending on the hormone you were placed on, it can sometimes cause break through bleeding.
It usually subsides but it could be you need an adjustment of your hormones to get them to optimal levels. Visit www.Doctorscotts.Com for more information.

In brief: Possibly

Depending on the hormone you were placed on, it can sometimes cause break through bleeding.
It usually subsides but it could be you need an adjustment of your hormones to get them to optimal levels. Visit www.Doctorscotts.Com for more information.
Dr. Scott Shapiro
Dr. Scott Shapiro
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
976K people helped
Continue
111,000 doctors available
Read more answers from doctors